Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 321, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 9, 2015, 12:52 PM CDT for Cotton County, Grady County, Stephens County, Oklahoma. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2015, 12:52 PM CDT (17:52 UTC)
- Expired
- May 9, 2015, 1:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Cotton County, OK, Grady County, OK, Stephens County, OK
The radar
The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 1:20 PM CDT | HAIL 1.25 | 4 Wnw Duncan, OK | HAIL FROM QUARTERS TO HALF DOLLARS |
| May 9, 1:55 PM CDT | HAIL 1 | 3 Wsw Cox City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 7:36 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS54 KOUN 091752
SVROUN
OKC033-051-137-091845-
/O.NEW.KOUN.SV.W.0321.150509T1752Z-150509T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTH CENTRAL GRADY COUNTY IN CENTRAL OKLAHOMA...
WESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 145 PM CDT
* AT 1252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CORUM...
MOVING NORTHEAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...RUSH SPRINGS...BRAY...CORUM...WAURIKA LAKE...
CENTRAL HIGH AND EMPIRE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3437 9828 3451 9818 3451 9814 3456 9814
3484 9793 3468 9767 3429 9808 3429 9814
TIME...MOT...LOC 1752Z 216DEG 30KT 3439 9814
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
$$
111 follow-up statement
400
WWUS54 KOUN 091829
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 PM CDT SAT MAY 9 2015
OKC033-091838-
/O.CAN.KOUN.SV.W.0321.000000T0000Z-150509T1845Z/
COTTON OK-
129 PM CDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COTTON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3447 9802 3456 9814 3484 9793 3468 9767
3442 9795
TIME...MOT...LOC 1828Z 218DEG 26KT 3460 9794
$$
OKC051-137-091845-
/O.CON.KOUN.SV.W.0321.000000T0000Z-150509T1845Z/
GRADY OK-STEPHENS OK-
129 PM CDT SAT MAY 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTH CENTRAL GRADY AND NORTHWESTERN STEPHENS COUNTIES...
AT 128 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARLOW...
MOVING NORTHEAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...RUSH SPRINGS...BRAY AND CENTRAL HIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3447 9802 3456 9814 3484 9793 3468 9767
3442 9795
TIME...MOT...LOC 1828Z 218DEG 26KT 3460 9794
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:43 PM CDT, 9 minutes earlier.
Area forecast discussion, May 9, 12:43 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1243 PM CDT SAT MAY 9 2015
.DISCUSSION...
SEE AVIATION
&&
.AVIATION...
AN UPPER LEVEL THUNDERSTORM SYSTEM CONTINUED TO APPROACH THE
SOUTHERN PLAINS. SEVERE TSRA CONTINUES TO BREAK OUT ACROSS
SOUTHWEST OKLAHOMA... WITH MARGINAL GR AS THE MAIN THREAT.
EXPECTING STORMS TO RAMP UP BY 21Z... AFFECTING MOST OF OUR
TERMINALS THROUGH THE EVENING. THE STORM ACTIVITY SHOULD BE
DECREASING WEST TO EAST BY EARLY MORNING... AS THE UPPER LOW
CONTINUES IT TRACK INTO THE CENTRAL PLAINS.
&&
.PREV DISCUSSION... /ISSUED 1034 AM CDT SAT MAY 9 2015/
UPDATE...
TWO AREAS OF SHOWERS/STORMS THIS MORNING. ONE IN SE PARTS OF THE
FA AND THE OTHER AREA IS AFFECTING WESTERN OK. THIS ACTIVITY IS
EXPECTED TO CONTINUE OVER THE NEXT FEW HOURS BUT DECREASE/DIMINISH
EARLY TO MID-AFTERNOON. THERE ARE SOME QUESTIONS ABOUT THIS
AFTERNOON/EVENING DUE TO THE MORNING CONVECTION BUT ADDITIONAL
STORMS ARE STILL POSSIBLE LATE THIS AFTERNOON/EVENING WITH SOME
MODELS CURRENTLY SHOWING THE BEST CHANCE IN PARTS OF SOUTHERN
OK/WESTERN NORTH TEXAS. FURTHER NORTH THERE COULD BE OTHER STORMS
BUT MAY BE MORE SCATTERED. SEVERE STORMS WILL STILL BE POSSIBLE
ESPECIALLY IF HAVE A CHANCE TO RECOVER FROM THIS MORNING. HEAVY
RAIN AND FLASH FLOODING WILL BE A CONCERN THROUGHOUT THE DAY AND
TONIGHT.
MADE SOME ADJUSTMENTS TO POP/WX GRIDS TO ACCOUNT FOR MORNING
ACTIVITY... THEN LOWERED CHANCES FOR LATE AFTERNOON AND THEN
INCREASE POPS IN THE SOUTH FOR THIS EVENING. UPDATES OUT SHORTLY.
PREV DISCUSSION... /ISSUED 330 AM CDT SAT MAY 9 2015/
DISCUSSION...
ANOTHER MESSY SCENARIO SETTING UP FOR THE COMING DAY WITH RESPECT
TO CONVECTION AND SEVERE POTENTIAL.
EXPECT THAT WE WILL SEE CONVECTION REDEVELOP EARLY THIS MORNING TO
OUR WEST AND SOUTHWEST THAT WILL MOVE EAST AND NORTHEAST ACROSS
PORTIONS OF THE AREA THROUGH THE MORNING HOURS. ELEVATED
INSTABILITY AND WIND SHEAR LOOK TO BE SUFFICIENT FOR SOME
SEVERE... MAINLY HAIL... TO BE POSSIBLE WITH THIS ACTIVITY. THE
QUESTION IS THEN, WHAT IMPACT WILL THIS HAVE ON AFTN STORM
DEVELOPMENT AND ITS INTENSITY.
CURRENT THOUGHT IS THAT MORNING CONVECTION SHOULD PUSH EAST AND
NORTHEAST SUFFICIENTLY EARLY THAT THE AIRMASS TO THE EAST OF THE
DRYLINE WILL RECOVER SUFFICIENTLY THAT ADDITIONAL THUNDERSTORM
DEVELOPMENT WILL OCCUR DURING THE AFTN HOURS FROM THE HIGH PLAINS
BACK SOUTH INTO THE OKLAHOMA AND TEXAS PANHANDLES. SUPERCELL
THUNDERSTORMS CAPABLE OF ALL TYPES OF SEVERE WEATHER WILL BE
POSSIBLE WITH THESE STORMS. APPEARS THAT WESTERN/NORTHWESTERN HALF
OF THE OKLAHOMA WILL HAVE THE HIGHEST POTENTIAL FOR THESE MOST
SEVERE STORMS. HOWEVER LOCATIONS FURTHER SOUTH WILL STILL HAVE
POTENTIAL AS INSTABILITY AND WIND SHEAR WILL BE MORE THAN
SUFFICIENT FOR SEVERE STORMS... JUST MORE UNCERTAINTY AS TO
RECOVERY FROM MORNING CONVECTION MAY EXIST THERE.
WE THEN TURN TO SATURDAY NIGHT AND SUNDAY... LATE NIGHT
REDEVELOPMENT LOOKS POSSIBLE ACROSS PORTIONS OF THE AREA AND THEN
AGAIN SUNDAY AFTERNOON ALONG AN ADVANCING COLD FRONT. BY SUNDAY
AFTERNOON THIS FRONT IS EXPECTED TO BE ADVANCING THROUGH NORTH
CENTRAL INTO SOUTHWEST OKLAHOMA... WHICH IS QUITE A BIT SLOWER
THAN WAS PREVIOUS MODELS WOULD HAVE INDICATED. MODELS ALSO SHOW...
UNFORTUNATELY... VERY HIGH PRECIP TOTALS ASSOCIATED WITH THIS
CONVECTION FOR SUNDAY AFTERNOON AND NIGHT. THERE IS A SEVERE RISK
FOR SUNDAY... BUT THINK THAT ADDITIONAL PRECIP WILL BE MAIN IMPACT
WITH THE STORMS ON SUNDAY. THIS WILL RESULT IN THE NEED TO EXTEND
THE FLOOD WATCH INTO MONDAY MORNING ACROSS MUCH OF THE SAME AREAS
THAT ARE CURRENTLY UNDER THE WATCH.
AFTER THIS SHOULD SEE A COUPLE OF RATHER TRANQUIL AND DRY DAYS
BEFORE SOUTHWEST FLOW BRINGS MORE PRECIP CHANCES BACK INTO THE
AREA BY MID-WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 74 63 77 52 / 80 50 50 40
HOBART OK 74 58 79 50 / 70 30 20 20
WICHITA FALLS TX 76 62 79 54 / 70 60 60 40
GAGE OK 74 51 75 44 / 100 30 10 10
PONCA CITY OK 74 63 78 49 / 50 50 40 30
DURANT OK 76 67 77 59 / 80 70 80 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
015>048-050>052.
TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.
&&
25/11/67Hazardous weather outlook, May 9, 11:11 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1111 AM CDT SAT MAY 9 2015 OKZ004>048-050>052-TXZ083>090-101615- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1111 AM CDT SAT MAY 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A ENHANCED RISK OF SEVERE STORMS ACROSS WESTERN AND PARTS OF CENTRAL AND SOUTH CENTRAL OKLAHOMA... AND ALL OF WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY WEST OF A LINE FROM MEDFORD AND ENID... TO KINGFISHER AND MUSTANG... TO PAULS VALLEY AND ARDMORE OKLAHOMA. THIS INCLUDES ALL OF WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF NORTH CENTRAL... CENTRAL... SOUTH CENTRAL... AND SOUTHEAST OKLAHOMA. TIMING... A SEVERE STORM OR TWO WILL BE POSSIBLE THROUGH EARLY AFTERNOON BUT THE MOST SIGNIFICANT SEVERE THREAT WILL EVOLVE FROM 4 PM TO 10 PM. IMPACTS... TORNADOES POSSIBLE LATE THIS AFTERNOON AND EVENING... ESPECIALLY ACROSS PARTS OF WESTERN OKLAHOMA. VERY LARGE HAIL UP TO BASEBALL SIZE DAMAGING WINDS TO 70 MPH HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AND RIVER FLOODING IN SOME AREAS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS MUCH OF THE DAY...BUT ESPECIALLY IN THE 4 PM TO 10 PM WINDOW...WHEN THE MORE SIGNIFICANT SEVERE THREAT IS EXPECTED. DISCUSSION... ANOTHER COMPLEX SEVERE WEATHER SETUP IS FORECAST TODAY AND TONIGHT. A COUPLE AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF WESTERN OKLAHOMA AND SOUTH CENTRAL OKLAHOMA AND NORTH TEXAS. THIS ACTIVITY MAY DECREASE SOME BY AROUND MID- AFTERNOON. THE MORE SIGNIFICANT SEVERE WEATHER IS EXPECTED TO BE LATE THIS AFTERNOON AND EVENING. SEVERE STORMS WILL BE POSSIBLE EAST OF THE DRYLINE. THE PROGRESSION AND INTENSITY OF THE SEVERE STORMS LATE THIS AFTERNOON AND EVENING WILL DEPEND ON THE EVOLUTION AND RECOVERY FROM THE EARLY STORMS. VERY LARGE HAIL... DAMAGING WIND GUSTS... AND TORNADOES ARE POSSIBLE. THE POTENTIAL FOR SEVERE STORMS WILL DECREASE OVERNIGHT BUT STORMS WILL REMAIN POSSIBLE INTO EARLY SUNDAY. .HEAVY RAIN... ADDITIONAL HEAVY RAIN WILL BE LIKELY IN SOME AREAS TODAY AND TONIGHT WHICH COULD LEAD TO FLASH FLOODING. RIVER FLOODING WILL ALSO OCCUR THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... SEVERE STORMS WILL REMAIN IN THE FORECAST SUNDAY...AS THE STRONG STORM SYSTEM SLOWLY MOVES THROUGH THE REGION. STRONG TO POTENTIALLY SEVERE STORMS MAY BE ONGOING SUNDAY MORNING...BUT A MORE SUBSTANTIAL THREAT OF SEVERE STORMS WILL DEVELOP DURING THE MID TO LATE AFTERNOON HOURS AHEAD OF A SLOW MOVING FRONT. ADEQUATE INSTABILITY AND WIND SHEAR WILL BE PRESENT FOR VERY LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT WILL ALSO EXIST WITH ANY STRONGER STORMS. STORMS WILL LIKELY LINGER INTO SUNDAY NIGHT AS THEY SLOWLY MOVE EAST...WITH A BREAK IN THUNDERSTORMS MONDAY. STORMS THEN RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY LATE NEXT WEEK INTO NEXT WEEKEND. .HEAVY RAIN... VERY HEAVY RAINFALL MAY OCCUR SUNDAY AS SEVERAL ROUNDS OF THUNDERSTORMS MOVE OVER THE SAME AREAS. THIS WILL LIKELY LEAD TO ADDITIONAL FLASH FLOODING AND RIVER FLOODING CONCERNS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/EM
In the hours before
Special weather statement, May 9, 10:04 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1004 AM CDT SAT MAY 9 2015 OKZ047-048-051-052-091530- ATOKA OK-BRYAN OK-MARSHALL OK-JOHNSTON OK- 1004 AM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...NORTHWESTERN BRYAN...NORTHEASTERN MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 1030 AM CDT... AT 1003 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF KINGSTON...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... MADILL...KINGSTON...CADDO...SILO...MILBURN...KENEFIC...FILLMORE... NIDA...LITTLE CITY...WOODVILLE...COLEMAN...NORTHEASTERN LAKE TEXOMA AND OAKLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3393 9670 3408 9682 3436 9641 3414 9623 TIME...MOT...LOC 1503Z 236DEG 32KT 3405 9669
Special weather statement, May 9, 10:38 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1038 AM CDT SAT MAY 9 2015
OKZ043-047-048-050>052-091615-
ATOKA OK-COAL OK-BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
1038 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...SOUTHEASTERN
COAL...NORTHWESTERN BRYAN...EASTERN LOVE...MARSHALL AND SOUTHEASTERN
JOHNSTON COUNTIES UNTIL 1115 AM CDT...
AT 1037 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR COLEMAN TO NEAR WILLIS...MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
DURANT...MADILL...ATOKA...KINGSTON...COLBERT...CADDO...WAPANUCKA...
STRINGTOWN...LEHIGH...SILO...MILBURN...TUSHKA...CANEY...KENEFIC...
MEAD...ARMSTRONG...NIDA...FILLMORE...WOODVILLE AND WILLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3445 9597 3378 9651 3382 9653 3382 9658
3385 9663 3389 9659 3390 9663 3392 9666
3384 9670 3382 9675 3383 9677 3387 9680
3387 9683 3385 9685 3385 9686 3396 9692
3391 9699 3389 9699 3390 9701 3450 9627
TIME...MOT...LOC 1537Z 224DEG 24KT 3427 9638 3389 9681Special weather statement, May 9, 11:39 AM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1139 AM CDT SAT MAY 9 2015
OKZ048-052-091715-
ATOKA OK-BRYAN OK-
1139 AM CDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATOKA AND CENTRAL
BRYAN COUNTIES UNTIL 1215 PM CDT...
AT 1136 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR TUSHKA TO NEAR ALBANY...MOVING NORTHEAST AT 55 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ATOKA...BOKCHITO...BENNINGTON...TUSHKA...CANEY...LANE...ALBANY...
BLUE...UTICA...DAISY...BENTLEY...WADE...MCGEE CREEK LAKE AND REDDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3451 9578 3416 9578 3416 9598 3412 9594
3394 9594 3387 9584 3386 9576 3384 9585
3389 9593 3386 9595 3387 9600 3386 9600
3384 9615 3381 9618 3381 9616 3377 9617
3375 9623 3437 9624 3459 9567 3451 9567
TIME...MOT...LOC 1636Z 246DEG 47KT 3431 9612 3385 9614Special weather statement, May 9, 11:57 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1157 AM CDT SAT MAY 9 2015 OKZ021-022-034>036-091730- GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK- 1157 AM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREER...SOUTHEASTERN BECKHAM...NORTHWESTERN KIOWA...NORTH CENTRAL JACKSON AND SOUTHWESTERN WASHITA COUNTIES UNTIL 1230 PM CDT... AT 1154 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANGUM... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF QUARTER... POTENTIALLY SEVERE WINDS GUSTING AROUND 55 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... HOBART...MANGUM...GRANITE...SENTINEL...BLAIR...LONE WOLF... ROOSEVELT...ROCKY...WILLOW...HESTER...ALTUS-LUGERT LAKE AND BRINKMAN. LAT...LON 3474 9954 3504 9960 3523 9903 3483 9889 TIME...MOT...LOC 1654Z 240DEG 32KT 3491 9950
Special weather statement, May 9, 12:23 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1223 PM CDT SAT MAY 9 2015 OKZ022-034>036-091800- GREER OK-KIOWA OK-JACKSON OK-WASHITA OK- 1223 PM CDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GREER...KIOWA... NORTHEASTERN JACKSON AND SOUTHEASTERN WASHITA COUNTIES UNTIL 100 PM CDT... AT 1221 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM NEAR LONE WOLF TO 4 MILES EAST OF MARTHA...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS 40 TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ALTUS...HOBART...BLAIR...LONE WOLF...MOUNTAIN PARK...ROOSEVELT... GOTEBO...ROCKY...FRIENDSHIP...COOPERTON...ALTUS AIR FORCE BASE... WARREN...CLOUD CHIEF...TOM STEED RESERVOIR AND EASTERN ALTUS-LUGERT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3532 9872 3473 9886 3460 9937 3510 9929 TIME...MOT...LOC 1721Z 247DEG 27KT 3496 9925 3471 9932
Local storm report, May 9, 12:30 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1230 PM CDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL 6 N INDIAHOMA 34.71N 98.75W
05/09/2015 E1.00 INCH COMANCHE OK PUBLIC
&&
EMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:22 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 8, 7:24 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 8, 7:25 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 4 hr |
| May 8, 7:43 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, Jefferson, Johnston, Love and 6 more | 56 min |
| May 8, 8:06 PM CDT | River Flood Warning | OUN | Greer, Jackson | 23 hr |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 5 days |
| May 8, 8:08 PM CDT | River Flood Warning | OUN | Love | 26 days |
| May 8, 8:12 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more | 3 hr |
| May 8, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 38 min |
| May 8, 8:30 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 45 min |
| May 8, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 44 min |
| May 8, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 49 min |
| May 8, 9:06 PM CDT | Tornado Warning | OUN | Hughes | 24 min |
| May 8, 9:13 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 8, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Johnston, Love, Marshall | 44 min |
| May 8, 9:54 PM CDT | River Flood Warning | OUN | Oklahoma | 11 hr |
| May 8, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 49 min |
| May 8, 11:13 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 9, 12:14 AM CDT | Special Weather Statement | OUN | Bryan | 31 min |
| May 9, 12:47 AM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 4 days |
| May 9, 1:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| May 9, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 39 min |
| May 9, 1:47 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 37 hr |
| May 9, 2:57 AM CDT | River Flood Warning | OUN | Bryan | 4 days |
| May 9, 6:28 AM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 9, 7:06 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 39 min |
| May 9, 7:07 AM CDT | Special Weather Statement | OUN | Tillman | 38 min |
| May 9, 7:46 AM CDT | Special Weather Statement | OUN | Comanche, Stephens | 29 min |
| May 9, 8:03 AM CDT | Special Weather Statement | OUN | Roger Mills | 27 min |
| May 9, 8:16 AM CDT | Special Weather Statement | OUN | Dewey | 44 min |
| May 9, 8:34 AM CDT | Special Weather Statement | OUN | Canadian, Carter, Garvin, Grady, Murray | 26 min |
| May 9, 8:40 AM CDT | Special Weather Statement | OUN | Dewey, Ellis | 35 min |
| May 9, 9:25 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 9, 9:32 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray | 3 hr |
| May 9, 10:04 AM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| May 9, 10:37 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 4 hr |
| May 9, 10:38 AM CDT | Special Weather Statement | OUN | Atoka, Marshall | 37 min |
| May 9, 11:32 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan | 4 hr |
| May 9, 11:39 AM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 11:53 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 52 min |
| May 9, 11:57 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 33 min |
| May 9, 12:20 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 40 min |
| May 9, 12:23 PM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| May 9, 12:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 46 min |
| May 9, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 42 min |
| May 9, 1:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| May 9, 1:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 46 min |
| May 9, 1:17 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa, Stephens and 2 more | 3 hr |
| May 9, 1:27 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 5 hr |
| May 9, 1:31 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| May 9, 1:42 PM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 9, 1:47 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 43 min |
| May 9, 2:01 PM CDT | Special Weather Statement | OUN | Caddo | 29 min |
| May 9, 2:02 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| May 9, 2:10 PM CDT | Special Weather Statement | OUN | Pottawatomie | 35 min |
| May 9, 2:14 PM CDT | Flash Flood Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 6 hr |
| May 9, 2:15 PM CDT | Special Weather Statement | OUN | Bryan | 30 min |
| May 9, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 14 min |
| May 9, 2:58 PM CDT | Special Weather Statement | OUN | Johnston | 32 min |
| May 9, 3:09 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Hughes, Johnston, Murray and 1 more | 3 hr |
| May 9, 3:18 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 27 min |
| May 9, 3:34 PM CDT | Special Weather Statement | OUN | Hughes | 26 min |
| May 9, 3:54 PM CDT | Special Weather Statement | OUN | Coal | 36 min |
| May 9, 4:08 PM CDT | Special Weather Statement | OUN | Pontotoc | 37 min |
| May 9, 4:30 PM CDT | Special Weather Statement | OUN | Coal | 30 min |
| May 9, 4:46 PM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 119 min |
| May 9, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| May 9, 4:52 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 4 hr |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| May 9, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 49 min |
| May 9, 5:28 PM CDT | Tornado Warning | OUN | Love, Marshall | 32 min |
| May 9, 5:34 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| May 9, 5:35 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 9, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| May 9, 5:49 PM CDT | Areal Flood Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 5 hr |
| May 9, 5:49 PM CDT | Tornado Warning | OUN | Cotton | 26 min |
| May 9, 6:00 PM CDT | River Flood Warning | OUN | Jefferson, Love | 4 days |
| May 9, 6:10 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 50 min |
| May 9, 6:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.